# SDR CALA2013100491744

- Difficulty date: October 4, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 56,281 hours, 6,537 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHT FOUND INOPERATIVE.  2 EMERGENCY LIGHT ASSEMBLY REPLACED & OPS TESTED NORMAL IAW AMM 33-51-00.
